Hyperspaces of two-dimensional continua

Volume 150 / 1996

Michael Levin, Yaki Sternfeld Fundamenta Mathematicae 150 (1996), 17-24 DOI: 10.4064/fm-150-1-17-24


Let X be a compact metric space and let C(X) denote the space of subcontinua of X with the Hausdorff metric. It is proved that every two-dimensional continuum X contains, for every n ≥ 1, a one-dimensional subcontinuum $T_n$ with $dim C (T_n) ≥ n$. This implies that X contains a compact one-dimensional subset T with dim C (T) = ∞.


  • Michael Levin
  • Yaki Sternfeld

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image